# SDR R61A20100465

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N174HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 4,962 hours, 3,830 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 52615500
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 4,962 hours, 3,830 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY BRAKE INDICATION WAS ON EICAS DISPLAY.  CREW DECLARED EMERGENCY INTO DEN, LANDED WITHOUT INCIDENT.  MAINTENANCE CALLED OUT AND TROUBLESHOT AC.  MAINTENANCE REMOVED AND REPLACED THE NR 1 HYDAULIC PRESSURE SWITCH PER THE EMB AMM.  OPPS CHECKED GOOD, AND AC RETURNED BACK INTO SERVICE.
